# SDR 97ZZZX4672

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: C & W Aeroservices Inc, repair station HX1R208K
- Aircraft: N3515H
- Make and model: Mooney M20J
- Aircraft serial: 241034
- System (JASC): 2710 · Aileron Control System
- Part: Push/Pull Tube
- Part number: 73006000
- Condition: Broken
- Location: Aileron
- Part time: 3,345 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTROL CHECK JUST PRIOR TO TAKEOFF, NOTED THE RIGHT AILERON DID NOT MOVE.  INVESTIGATION REVEALED THE PUSH ROD LOCATED IN THE BELLY OF THE AIRCRAFT WAS BROKEN AT A WELD WHERE PART HAS A 90 DEGREE BEND.  THE BREAK WAS JUST AT THE EDGE OF THE WELD.  IT APPEARED THE CRACK STARTED ON THE INSIDE OF THE 90 DEGREE BEND AND TRAVELED UP THROUGH THE METAL TO NON-WELDED PORTION.
